Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Semin Cutan Med Surg. 2007 Mar;26(1):34-9.

Adverse effects when injecting facial fillers.

Author information

  • 1Division of Dermatologic Surgery, Stanford University School of Medicine, Stanford, CA 94305, USA. hbglad@stanford.edu

Abstract

Facial soft-tissue augmentation has become ubiquitous in cosmetic dermatology. In the appropriate patient and with appropriate training, fillers can temporarily eliminate rhytides, creases, and defects, thereby producing a rejuvenated appearance. Yet, even in the most experienced injectors, there can be complications. These adverse effects can be divided into early and late and range from bruising to necrosis. Understanding the anatomy, limitations of the filler and proper technique can reduce the risk of adverse effects. When a complication occurs, the practitioner should understand how to manage them from observation to surgical intervention.

PMID:
17349561
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for FindIt@Stanford
    Loading ...
    Write to the Help Desk